# SDR TSAA20161115022

- Difficulty date: September 15, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N361NC
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 74,173 hours, 48,096 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Part number: 65C365452
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF OPEN HOLE INSPECTION IAW AD 2014-12-13. FOUND CRACKS IN HOLE NR 5 OF THE AFT SUPPORT FITTING FOR THE RIGHT HAND MAIN LANDING GEAR SUPPORT BEAM.  REPLACED SUPPORT FITTING WITH A NEW PART IAW SERVICE BULLETIN 737-57A1318, REV 1 AND SRM REV 111, 51-40-02.
